Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Ideals containing monics


Authors: Budh Nashier and Warren Nichols
Journal: Proc. Amer. Math. Soc. 99 (1987), 634-636
MSC: Primary 13C10
MathSciNet review: 877030
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If an ideal $ I$ of $ R[X]$ contains a monic, then every monic in $ I$ modulo $ JR[X]$ ($ J$ being an ideal contained in the Jacobson radical of $ R$) can be lifted to a monic in $ I$. This result is used to give an elementary proof of Horrocks' Theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C10

Retrieve articles in all journals with MSC: 13C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0877030-2
PII: S 0002-9939(1987)0877030-2
Article copyright: © Copyright 1987 American Mathematical Society